×

zbMATH — the first resource for mathematics

Nonlinear Fredholm maps of index zero and their singularities. (English) Zbl 0392.47035

MSC:
47J05 Equations involving nonlinear operators (general)
35J60 Nonlinear elliptic equations
46N99 Miscellaneous applications of functional analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Banach and S. Mazur, Über mehrdeutige stetige Abbildungen, Studia Math. 5 (1934), 174-178. · JFM 60.1227.03
[2] Melvin S. Berger, Nonlinearity and functional analysis, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1977. Lectures on nonlinear problems in mathematical analysis; Pure and Applied Mathematics. · Zbl 0368.47001
[3] Roy Plastock, Homeomorphisms between Banach spaces, Trans. Amer. Math. Soc. 200 (1974), 169 – 183. · Zbl 0291.54009
[4] S. Smale, An infinite dimensional version of Sard’s theorem, Amer. J. Math. 87 (1965), 861 – 866. · Zbl 0143.35301 · doi:10.2307/2373250 · doi.org
[5] Edwin H. Spanier, Algebraic topology, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. · Zbl 0145.43303
[6] A. J. Tromba, Some theorems on Fredholm maps, Proc. Amer. Math. Soc. 34 (1972), 578 – 585. · Zbl 0256.58001
[7] M. S. Berger and R. A. Plastock, On the singularities of nonlinear Fredholm operators, Bull. Amer. Math. Soc. 83 (1977), no. 6, 1316 – 1318. · Zbl 0382.47032
[8] William H. Cutler, Negligible subsets of infinite-dimensional Fréchet manifolds, Proc. Amer. Math. Soc. 23 (1969), 668 – 675. · Zbl 0195.53603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.